# SDR DALA13028730196

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 73,104 hours, 10,470 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Malfunctioned
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT FWD EMERGENCY DOOR LIGHT STAYED ILLUMINATED FROM AFTER TAKEOFF TO LANDING.  MX ARMED AND DISARMED 1L DOOR SLIDE.  SLIDE LIGHT OPERATION IS NORMAL. CYCLED EMERGENCY LIGHT.  SYS OPERATION IS NORMAL.
